Economics at your fingertips  

Equation Reordering for Iterative Processes--A Comment

Manfred Gilli (), Giorgio Pauletto () and M Garbely

Computer Science in Economics & Management, 1992, vol. 5, issue 2, 147-53

Abstract: The ordering of the equations for a nonlinear model plays an important role in the performance of solution algorithms using iterative processes. The paper comments on what is often referred to be an optimal ordering. Citation Copyright 1992 by Kluwer Academic Publishers.

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

Access Statistics for this article

Computer Science in Economics & Management is currently edited by Hans Amman

More articles in Computer Science in Economics & Management from Kluwer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2021-02-01
Handle: RePEc:kap:csecmg:v:5:y:1992:i:2:p:147-53